	d, 20. June 2018 Topic I: <u>Representations, Narratives and Proj</u> e		
g.ooam	WELCOME ADDRESS:		
	Prof.dr.ing. Carol Hein & Dr Nancy Couling, TU Delft		
9.30	Keynote 1: Prof. Milica Topalovic	Singapore straits- an urban portrait	
	Ass. Prof. Architecture of Territory, ETH Zurich (CH)		
	45 mins + 15 min Q/A		
	Morning Presentations: 15min		
10.30	Prof.ir. Dirk Sijmons, H+N+S Landscape Architects (NL)	2050- An Energetic Odyssey	
10.45	Dipl. Ing. Medine Altiok HCU Hamburg & RWTH Aachen	Mittelmeerland	
11.00	Prof. Susan Dunne & François Bruneau	Mega ports and Globalism, on land and off shore:	
	Paris-Malaquais Architectural School, France	Conceptual Interactive Explorations.	
11.15	15 mins Q/A	1	
11.30	Coffee break		
11.45	Jonathan Ledgard Writer	EVERYTHING HAS ITS DEPTH A deep ocean project by Olafur Eliasson and J.M. Ledgard (2019-2020)	
12.00	Dr.ir. Taneha Kuzniecow Bacchin & dr.ir. Hamed Khosravi Research Coordinator, Delta Urbanism TU Delft	North Sea: Landscapes of Co-existence	
12.15	Prof. dr. Bram Vannieuwenhuyze Historical Cartography, University of Amsterdam	The Conception of Port Infrastructure and Commercial Space in 16.C City Maps	
12.30	15 mins Q &A discussion	<u> </u>	
12.45	Lunch		
14.00-	Workshop: Representations, Narratives, Projections		
15.40	Chair: dr. Reinout Rutte, TU Delft		
-J. T ~	Topalovic / Bacchin / Vannieuwenhuyze /Altiok/ Ghosn / Dunne / Ledgard / Sijmons		
14.00	Jacqueline Heerema & Lotte Bosman Artists collective Satellietgroep (NL)	Who is nature?	
14.15	Can Doc Enrico Tommarchi Culture, Place and Policy Institute (CPPI), University of Hull	Cultural mega event policies and port-city relationships	
14.30	Round-table discussion & conclusions		
15.45	Coffee break		
16.00-	Keynote 2: Prof. dr. Rania Ghosn	An Aquarium for the Anthropocene	
17.00	Ass. Prof. Architecture & Urbanism, MIT, USA		
	45mins + 15 min Q/A		
	Round-up Discussion		
18.30-	EVENT: Boat trip and dinner		
22.00	Lijm & Cultuur, Delft		

Foyer: Ocean Cartography & Imaginaries

mini-exhibition of TU Delft projects & imagery of the North Sea

North Sea: Landscapes of Co-existence (selected works), Taneha Kuzniecow Bacchin & Hamed Khosravi, Delta Urbanism TU Delft Cities of the North Sea: Antwerp, Amsterdam, London 16-18th century, Everhard Korthals Altes (TU Delft)

Running out of Gas on the Fast Lane, Benjamin N. Kemper, TU Delft

9.00am	Welcome & daily pitch- Intro to themes		
,	Centre for Global Heritage and Development Leiden Delft Erasmus		
9.30	Combined Keynote 3:		
	Ministry of Economic Affairs & Climate Policy, Lennert	North Sea Wind Energy Systems- the case of the	
	Goemans	Netherlands	
	TNO Serge van Gessel PBL Environmental Assessment Agency Jan Matthijsen (NL)	technical, environmental, spatial & financial possibilities	
	60 mins + 15 mins discussion		
	Morning Presentations: 15 min	Tree contracts	
10.45	Dr. Nancy Couling, Marie Curie Fellow, TU Delft	Landing: extensions, cultivation and disjunction across the North Sea.	
	ivialle Collet ellow, To belit	die i i die i i die i di	
11.00	Anne-Mette Jørgensen,	The Energy Transition and the North Sea as a Self-	
	Director & Co-founder North Sea Futures , Denmark	healing Wilderness	
11.15	15 mins Q&A		
11.30	Coffee break		
11.45	Prof. dr. Dirk Schubert (em),	The Elbe Delta and the Port of Hamburg – Old Problems	
	HafenCity University Hamburg	and Perspectives for a more sustainable future	
12.00	Dr. Martijn Manders,	Connecting cities in maritime landscapes; looking	
	Maritime Programme Cultural Heritage Agency (NL)/	outward into the world	
	Faculty of Archaeology, Leiden University		
12.15	Dr. Everhard Korthals-Altes	Cities of the North Sea: Antwerp, Amsterdam, London	
	Lecturer in Art History, TU Delft	16-18 th century	
12.30	15 mins Q&A		
12.45	Lunch		
14.00-	Workshop: Infrastructure and Heritage		
15.45	Panel: Goemans/ van Gessel / Matthijsen / Jørgensen / Schubert/	Manders / Altes	
	Chair: N. Couling		
14.00	Eva Papaioannou & Vincent Onyango (University of Dundee)	The multi-use of ports & offshore renewable energy for a	
		sustainable North Sea (1.06)	
14.15	Can. Doc Elmira Jafari (TU Delft)	The Onshore Impact of Offshore Operations: The Case o	
14.30	Round-table Discussion, Responses & Conclusions Aberdeen		
15.45 16.00-	Coffee break Keynote 4: Prof. dr.ing. Carola Hein TU Delft	Viscous Networks: Oil Flows and North Sea Port Cities	
16.00- 17.00	ter, ter and anning carola field to belie	Past Present and Future	
1/.00	45 mins + 15 mins discussion		
17.00	Round-up Discussion		
17.00	Round-up Discussion		
17.30- 19.00	Round-up Discussion EVENT: Booklaunch Handbook of Planning History Ed. Carola Hein		

Day 3 Fr	riday, 22. June 2018 Topic III: <u>Legal & Theoretical Constructions</u>		
9. 00	Welcome & daily pitch- Intro to themes: Prof. Maurits Ertsen Assoc. Professor of Water Resources, Faculty of Civil Engineering and Geosciences, (CITG) TU Delft Centre for Global Heritage & Development Leiden		
9.30	Keynote 5: Prof. dr. Christian Schmid, Titular Professor of Sociology, Department of Architecture, ETH Zurich & Future Cities Laboratory, Singapore 45 mins + 15 Q/A	Territories of Extended Urbanization: Notes on a research project	
Morning	Presentations: 15min		
10.30	Dr.ir. Arjan van Binsbergen Executive Secretary of the TU Delft Transport Institute	Societal developments and their impact on port-cities and the sea-land interface	
10.45	Prof. Hans Renes Professor of Heritage Studies at Vrije Universiteit Amsterdam	Shipyard Heritage	
11.00	Prof. Mike Elliott (by skype) Research Professor, Institute of Estuarine & Coastal Studies (IECS), University of Hull	'Urbanisation' and 'Industrialisation' of the North Sea - An Integrated Approach to Marine Management	
11.15	15 mins Q&A		
11.30 11.45	Coffee break Prof. dr Stephen J. Ramos. Assoc. Prof. College of Environment and Design University of Georgia, USA	North Sea Periplus: Thoughts on Strabo	
12.00	Prof. dr. Rob Zuidwijk Director: Centre for Metropolis & Mainport, Leiden Delft Erasmus	Container Logistics and Urban Developments	
12.15	Prof. dr. Francesco Musco Assoc.Prof, Director Master Program in Planning and policies for the City, Territory and Environment, University luav, Venice	Land-sea interactions and planning in the Tuscany Region	
12.30	15 mins Q&A		
12.45	Lunch		
14.00- 15.45	Workshop: Legal & theoretical constructions Panel: / Kjørholt/ Barry/ van Binsbergen/: Gee/ Schmid/ Maes/ Zuidwijk / Chair: Ass. Prof Amy Thomas (TU Delft)		
14.00	Can doc. Rose Sarkhosh (TU Delft)	London's Petroleumscape: the impact of the global oil industry on the capital's architectural & urban development	
14.15	Can doc. Stephan Hauser (TU Delft)	Can a legal framework protect the coasts from the side- effects of urban development pressure? French North Sea Coast	
14.30	Claudia Bode (MIT, USA)	The Land is Not the Sea: Alternative Representations for Marine Spatial Planning.	
14.45	Round-table Discussion, Responses & Conclusions		
15.45	Coffee break		
16.00	Keynote 6: Prof. dr. Andrew Barry, UCL (UK)	Petrochemical Zones	
17.00	Round-up Discussion		
17.30-	CLOSING DRINKS & SNACKS		
18.30	Bouwpub		